# SDR 97UAL900354

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7299U
- Make and model: Boeing 727222
- Aircraft serial: 21894
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 600231
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT LIGHT ON AT 80 PERCENT.  RETURNED TO SFO.  REPLACED LEAKING GASKET FOR THE HIGH PRESSURE VALVE.
